# SDR SWAA2022021470026

- Difficulty date: April 9, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50203
- Part serial: 000061
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND INSTALL NEW #2 SLAT DUE TO CRACK AT ACTUATOR RIB AND AFT EDGE WORN. / REMOVED AND INSTALLED #2 SLAT SERVICABLE SLAT IAW AMM 27-81-21-000-801 AND 27-81-21-400-801. ADJUSTMENTS AND OPPS CHECKS GOOD. SEE SAM 326 FOR FURTHER SIGN OFFS. (POS:#2; TAG NO:375886; P/N OFF:114A5020-3; S/N OFF:000061; P/N ON:114A5020-3; S/N ON:001941)
